Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 147, NWS State College, PA

July 14, 2015Clinton County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 14, 2015, 5:25 PM EDT for Clinton County, Pennsylvania. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 5:25 PM EDT (21:25 UTC)
Expired
Jul 14, 2015, 6:30 PM EDT
In force
65 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Clinton County, PA

The radar

The State College radar (KCCX), 47 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WUUS51 KCTP 142125
SVRCTP
PAC035-142230-
/O.NEW.KCTP.SV.W.0147.150714T2125Z-150714T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
525 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 630 PM EDT

* AT 525 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
  LOCATED NEAR KEATING...AND MOVING NORTHEAST AT 25 MPH. PENNY SIZE
  HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  GLEN UNION...HYNER...KEATING...RENOVO...SOUTH RENOVO...TAMARACK AND
  WESTPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

IN ADDITION TO OTHER THREATS...CONTINUOUS LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4145 7760 4141 7756 4137 7754 4135 7749
      4133 7747 4114 7775 4115 7779 4118 7779
      4118 7786 4119 7790 4125 7790 4122 7794
      4121 7794 4123 7797 4148 7784 4148 7760
TIME...MOT...LOC 2125Z 217DEG 21KT 4125 7786 

$$

LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:58 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jul 14, 2:58 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
258 PM EDT TUE JUL 14 2015

.SYNOPSIS...
A SLOW MOVING UPPER TROUGH AND CORRESPONDING WARM AND COLD FRONTS
WILL MOVE OVER THE AREA LATE THIS AFTERNOON AND TONIGHT INCREASING
CHANCES FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT.
HIGH PRESSURE BUILDING SOUTHEAST FROM THE GREAT LAKES WILL BRING A
DRIER WEATHER PATTERN DURING THE SECOND HALF OF THE WEEK BEFORE
INCREASING HEAT AND HUMIDITY RETURN FOR NEXT WEEKEND...ALONG WITH
DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH TONIGHT/...

CURRENT RADAR SHOWS STORMS FORMING ON A SHALLOW LINE FROM WARREN
COUNTY THROUGH TO KAE ERIE...THIS LINE IS OUT AHEAD OF AN UPPER
LEVEL TROUGH AND IS INCREASING IN STRENGTH. A DEEPER AND MORE
THREATENING LINE IS EXTENDING FROM ERIE COUNTY THROUGH CENTRAL
OHIO TO SOUTHWESTERN OHIO INTO INDIANA. THIS LINE WILL MOVE
EASTWARD...ENTERING CENTRAL PA BETWEEN 4 TO 6 PM.  CLOUDY SKIES
HAVE REDUCED THE OVERALL DAYTIME MAX TEMPS...AND THE CONVECTIVE
INSTABILITY. HOWEVER JOULES OF 2K SURFACE CAPE STILL EXIST THROUGH
SOUTHWESTERN TO SOUTHCENTRAL PA. SPC HAS REDUCED CENTRAL PA TO A
MARGINAL OUTLOOK. THOUGH OVERALL QPFS HAVE DECREASED...THE THREAT
FOR LOCALIZED HEAVY RAINFALL REMAINS DUE TO CONVECTIVE INSTABILITY
AND HIGH DEWPOINTS. CONSIDERING PORTIONS OF THE REGION REMAIN
INUNDATED LOCALIZED FLOODING REMAINS POSSIBLE...ESPECIALLY IN THE
NORTHWEST.

&&

.SHORT TERM /WEDNESDAY/...

AS THE COLD FRONT COMES THROUGH IT SHOULD BRING DRIER AIR AND MOVE
MOST OF THE STORMS TO THE SOUTHEAST. WILL LINGER HIGH CHC POPS
INTO THE MORNING ON WEDNESDAY FOR THE FAR SERN COS...THOUGH.
THE CURRENT LOW TRACK SOUTHWARD...MOVING THE FRONT THROUGH WEST
VIRGINA. WIDESPREAD SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE
TONIGHT INTO THE EARLY WEDNESDAY. IN THE WAKE OF THE FRONT EXPECT
DRIER CONDITIONS WHICH COULD LEAD TO PATCHY EARLY MORNING FOG.
IMPROVEMENT IS EXPECTED OVER MOST OF THE AREA LATE WED MORNING AND
THROUGH THE AFTERNOON. HIGHS SHOULD RECOVER CLOSE TO 80F IN THE
S...BUT KEEP AT OR BELOW 70F IN THE FAR NW.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
SHOWERS WILL END OVER SOUTHERN/EASTERN AREAS BY 00Z THURSDAY AS
THE COLD FRONT PUSHES SEWD TOWARD THE MID ATLC COAST. BEHIND THE
FRONT...A LARGE AREA OF BELOW NORMAL PW AIR WILL OVERSPREAD THE
NORTHEAST AND MID ATLANTIC STATES FROM WED NGT THROUGH
THURSDAY...ACCOMPANIED BY AN EXPANSIVE AREA OF HIGH PRESSURE
MIGRATING EWD FROM SERN CANADA INTO THE N. ATLC OCEAN...WHICH
WILL ENSURE DRY WX DURING THIS TIME. MUCH OF FRIDAY ALSO LOOKS DRY
WITH A LOW RISK OF A LATE DAY SHOWER/TSTM ACROSS THE FAR WRN/NWRN
ALLEGHENY MTNS. WED/THU NIGHTS WILL BE REFRESHINGLY COOL WITH LOWS
IN THE MID 40S TO LOW 50S AND VALLEY FOG ACROSS THE NRN TIER.

500MB HEIGHTS SHOULD STEADILY REBOUND THROUGH THE WEEKEND WITH
VERY WARM/HOT AND HUMID CONDITIONS FORECAST INTO EARLY NEXT WEEK.
CENTRAL PA IS CURRENTLY NEAR/AT THE HOTTEST TIME OF THE YEAR
/JULY 11-20/ BASED ON THE MOST RECENT 30-YEAR CLIMATE NORMALS.
HEAT INDEX VALUES MAY APPROACH 100F OVER THE LWR SUSQ VALLEY SUN-
MON WITH GUIDANCE SHOWING HIGHS AROUND 90F.

THE UPSTREAM FLOW ALOFT IS FCST TO TREND FROM QUASI-ZONAL ON THE
NRN PERIPHERY OF SRN PLAINS RIDGE...FROM THE MIDWEST THROUGH THE
GREAT LAKES...EVENTUALLY TOWARD MORE OF A WEST-NORTHWEST FLOW WITH
GENERAL TROUGHING LKLY TO CONTINUE OVER THE EASTERN QUARTER OF
NOAM. NRN STREAM S/WVS MOVING INTO THE AREA FROM THE WNW...ALONG
WITH DIURNAL INSTABILITY...MAY BE A FOCUS FOR SHOWERS/TSTMS SAT-
SUN. A BETTER FOCUS FOR PCPN SHOULD EVOLVE INTO THE MON-TUE TIME
FRAME AS A FRONTAL BOUNDARY PUSHES SEWD FROM THE GREAT LAKES.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
COLD FRONT MOVING THROUGH THE REGION WILL ALLOW FOR MVFR TO IFR
CIGS TO BE POSSIBLE IN SHRA/TSRA BETWEEN 19Z TO 03Z BEGINNING AT
BFD AND THE ENVELOPING ALL TAF SITES AS THE FRONT PROPAGATES
EASTWARD. SOME SHOWERS AND TSRA COULD LINGER IN THE SOUTHEAST
THROUGH WEDNESDAY MORNING AND EARLY AFTERNOON. OTHERWISE EXPECT CLEARING
SKIES IN DRIER NORTHWESTERLY FLOW BEHIND THE FRONT. THIS COULD
ALLOW...WITH LIGHT WINDS...FOR PATCHY FOG TOMORROW MORNING.
FOG/MIST COULD LINGER TOMORROW MORNING...ESPECIALLY IN THE
NORTHWEST...UNTIL LATE MORNING. EXPECT OTHER SITES IFR TO MVFR TO
IMPROVE BY MID MORNING. VFR SHOULD DOMINATE OTHERWISE.

OUTLOOK...

WED...EARLY AM LOW CIGS LIKELY ACROSS THE W MTNS.

THU-FRI...NO SIG WX EXPECTED.

SAT...SCT PM TSRA IMPACTS POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/CERU
NEAR TERM...DANGELO/CERU
SHORT TERM...DANGELO/CERU
LONG TERM...STEINBUGL
AVIATION...FITZGERALD/TYBURSKI
Hazardous weather outlook, Jul 14, 3:17 AM EDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 AM EDT TUE JUL 14 2015

PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-150730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
317 AM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SLOW MOVING THUNDERSTORMS COULD CREATE HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

PAZ024>028-033>036-056-057-059-063>066-150730-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
317 AM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAIN. THERE IS ALSO A
SLIGHT RISK OF SEVERE THUNDERSTORM WIND DAMAGE AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jul 14, 4:11 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT TUE JUL 14 2015

PAZ018-019-025-026-142115-
SOUTHERN CENTRE PA-NORTHERN CENTRE PA-HUNTINGDON PA-BLAIR PA-
411 PM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CENTRE...NORTHERN
CENTRE...HUNTINGDON...AND BLAIR COUNTIES UNTIL 515 PM EDT...

AT 411 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
TYRONE...MOVING EAST NORTHEAST AT 30 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BIRMINGHAM AROUND 415 PM EDT.
  BALD EAGLE AND WARRIORS MARK AROUND 420 PM EDT.
  FRANKLINVILLE AROUND 425 PM EDT.
  STORMSTOWN AND PORT MATILDA AROUND 435 PM EDT.
  RAMBLEWOOD AND ROCK SPRINGS AROUND 440 PM EDT.
  PARK FOREST VILLAGE AND JULIAN AROUND 445 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE UNIONVILLE...
DELGROSSO'S AMUSEMENT PARK...PENNSYLVANIA MILITARY MUSEUM...
PENNSYLVANIA STATE UNIVERSITY AND TUSSEY MOUNTAIN SKI AREA.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
SNOW SHOE AND LAMAR EXITS...SPECIFICALLY FROM MILE MARKERS 157 TO
164.

THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 42 TO 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4065 7840 4072 7835 4077 7835 4080 7834
      4082 7830 4085 7829 4100 7766 4077 7757
      4074 7765 4073 7768 4071 7768 4060 7833
      4065 7843
TIME...MOT...LOC 2011Z 257DEG 27KT 4071 7825

LAMBERT
Special weather statement, Jul 14, 4:27 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 PM EDT TUE JUL 14 2015

PAZ005-006-011-012-017-018-142100-
NORTHERN CLINTON PA-CLEARFIELD PA-NORTHERN CENTRE PA-MCKEAN PA-
CAMERON PA-POTTER PA-
427 PM EDT TUE JUL 14 2015

...SPECIAL WEATHER STATEMENT...

AT 426 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ROULETTE TO NEAR SIZERVILLE TO NEAR HICKS
RUN TO NEAR KARTHAUS...AND MOVING EAST AT 25 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  SIZERVILLE AND KEATING SUMMIT AROUND 430 PM EDT.
  ROULETTE AROUND 435 PM EDT.
  STEVENSON DAM AND WHARTON AROUND 445 PM EDT.
  COUDERSPORT AROUND 450 PM EDT.
  KEATING AND KETTLE CREEK STATE PARK AROUND 455 PM EDT.
  TAMARACK...WESTPORT AND CROSS FORK AROUND 500 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE AUSTIN...
DRIFTWOOD...SWEDEN VALLEY...ULYSSES AND SKI DENTON SKI AREA.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4174 7772 4150 7768 4121 7759 4112 7815
      4134 7820 4157 7827 4180 7823 4200 7776
      4200 7772
TIME...MOT...LOC 2026Z 248DEG 24KT 4174 7822 4158 7824 4136 7817 4116
7814

LAMBERT
Local storm report, Jul 14, 4:30 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
430 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     2 NNE PRESTON           41.72N  78.83W
07/14/2015                   MCKEAN             PA   EMERGENCY MNGR

            MULTIPLE TREES DOWN SR 321 SOUTH OF BLISS HILL

0330 PM     TSTM WND DMG     KANE                    41.66N  78.81W
07/14/2015                   MCKEAN             PA   911 CALL CENTER

            TREES DOWN NEAR KANE

&&

EVENT NUMBER CTP1500272 CTP1500271

KEARNS
Special weather statement, Jul 14, 4:56 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT TUE JUL 14 2015

PAZ012-018-019-045-142145-
NORTHERN CLINTON PA-SOUTHERN CLINTON PA-SOUTHERN CENTRE PA-
NORTHERN CENTRE PA-
456 PM EDT TUE JUL 14 2015

...THUNDERSTORMS WILL AFFECT NORTHERN CLINTON...SOUTHERN CLINTON...
SOUTHERN CENTRE...AND NORTHERN CENTRE COUNTIES UNTIL 545 PM EDT...

AT 454 PM EDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
FROM NEAR WESTPORT TO NEAR JULIAN...MOVING EAST AT 25 MPH.

50 MPH WIND GUSTS AND VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE
THUNDERSTORMS.

THE HEAVY RAIN WILL BE NEAR...
  MILESBURG AROUND 520 PM EDT.
  BELLEFONTE...PLEASANT GAP AND GLEN UNION AROUND 525 PM EDT.
  ZION AROUND 535 PM EDT.
  BALD EAGLE STATE PARK AROUND 540 PM EDT.
  MADISONBURG AND LAMAR AROUND 545 PM EDT.

OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE BEECH CREEK...
HOWARD...ORVISTON...UNIONVILLE AND UNIVERSITY PARK AIRPORT.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
KYLERTOWN AND LOCK HAVEN EXITS...SPECIFICALLY FROM MILE MARKERS 145
TO 174.

THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 78 TO 85.

LAT...LON 4131 7746 4088 7752 4083 7803 4125 7790
      4133 7748
TIME...MOT...LOC 2054Z 253DEG 20KT 4125 7783 4086 7796

LA CORTE
Special weather statement, Jul 14, 5:12 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
512 PM EDT TUE JUL 14 2015

PAZ006-012-018-037-041-142230-
NORTHERN CLINTON PA-TIOGA PA-NORTHERN CENTRE PA-POTTER PA-
NORTHERN LYCOMING PA-
512 PM EDT TUE JUL 14 2015

...SPECIAL WEATHER STATEMENT...

AT 512 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR GALETON TO NEAR RENOVO TO NEAR CLARENCE...
AND MOVING NORTHEAST AT 35 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  GALETON...LYMAN RUN STATE PARK AND DENTON HILL STATE PARK AROUND
515 PM EDT.
  KEATING AROUND 520 PM EDT.
  OLE BULL STATE PARK AROUND 525 PM EDT.
  GAINES AROUND 530 PM EDT.
  WESTFIELD AND SLATE RUN AROUND 535 PM EDT.
  CEDAR RUN AROUND 540 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KNOXVILLE...
OSCEOLA...TIOGA...TIOGA JUNCTION AND MANSFIELD UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4179 7699 4139 7722 4113 7803 4140 7787
      4178 7786 4200 7747 4200 7696
TIME...MOT...LOC 2112Z 235DEG 32KT 4177 7772 4140 7776 4112 7791

LAMBERT
Local storm report, Jul 14, 5:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     2 NNE PRESTON           41.72N  78.83W
07/14/2015                   MCKEAN             PA   EMERGENCY MNGR

            MULTIPLE TREES DOWN SR 321 SOUTH OF BLISS HILL

0330 PM     TSTM WND DMG     KANE                    41.66N  78.81W
07/14/2015                   MCKEAN             PA   911 CALL CENTER

            TREES DOWN NEAR KANE

0456 PM     HAIL             BALD EAGLE              40.73N  78.17W
07/14/2015  E1.00 INCH       BLAIR              PA   SOCIAL MEDIA

            1 INCH HAIL MM 54 ON I99

&&

EVENT NUMBER CTP1500272 CTP1500271 CTP1500273

MS

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:07 PM EDTSpecial Weather StatementCTPWarren53 min
Jul 14, 4:21 AM EDTSpecial Weather StatementCTPLebanon39 min
Jul 14, 8:39 AM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Jul 14, 2:32 PM EDTSpecial Weather StatementCTPMcKean58 min
Jul 14, 3:16 PM EDTSpecial Weather StatementCTPSomerset44 min
Jul 14, 3:26 PM EDTSpecial Weather StatementCTPMcKean64 min
Jul 14, 3:37 PM EDTSevere Thunderstorm WarningCTPElk, McKean68 min
Jul 14, 3:50 PM EDTSpecial Weather StatementCTPCameron40 min
Jul 14, 3:55 PM EDTSpecial Weather StatementCTPBedford, Blair65 min
Jul 14, 4:11 PM EDTSpecial Weather StatementCTPCentre64 min
Jul 14, 4:27 PM EDTSpecial Weather StatementCTPCameron, Clinton, Potter33 min
Jul 14, 4:35 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton55 min
Jul 14, 4:48 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Huntingdon72 min
Jul 14, 4:56 PM EDTSpecial Weather StatementCTPCentre, Clinton49 min
Jul 14, 5:12 PM EDTSpecial Weather StatementCTPTioga78 min
Jul 14, 5:30 PM EDTSevere Thunderstorm WarningCTPLycoming, Potter, Tioga90 min
Jul 14, 6:08 PM EDTSpecial Weather StatementCTPCameron22 min
Jul 14, 6:16 PM EDTSpecial Weather StatementCTPFulton14 min
Jul 14, 6:22 PM EDTSpecial Weather StatementCTPBlair23 min
Jul 14, 6:36 PM EDTSpecial Weather StatementCTPCameron39 min
Jul 14, 6:52 PM EDTSpecial Weather StatementCTPElk38 min
Jul 14, 7:20 PM EDTAreal Flood AdvisoryCTPTioga3 hr
Jul 14, 7:25 PM EDTSpecial Weather StatementCTPClearfield35 min
Jul 14, 7:30 PM EDTSpecial Weather StatementCTPLycoming30 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.